Alert archive / North Dakota / Wind Advisories in 2014

Wind Advisory 30, NWS Bismarck, ND

November 5, 201410 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Nov 5, 2014, 2:52 AM MST for 10 counties in North Dakota. It took effect at Nov 5, 2014, 8:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2014, 2:52 AM MST (09:52 UTC)
In effect from
Nov 5, 2014, 8:00 AM MST
Expired
Nov 5, 2014, 4:49 PM MST
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 129 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2014-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2014-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WWUS45 KBIS 050952
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
ISSUED BY NATIONAL WEATHER SERVICE GRAND FORKS ND
352 AM CST WED NOV 5 2014

...GUSTY NORTHWEST WINDS OVER PORTIONS OF NORTH DAKOTA TODAY...

.A CLIPPER SYSTEM WILL RAPIDLY ACROSS NORTH DAKOTA TODAY. BEHIND
THE SYSTEM...STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP WITH
SPEEDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH POSSIBLE.

NDZ031>035-040>046-051800-
/O.NEW.KBIS.WI.Y.0030.141105T1500Z-141105T2100Z/
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
352 AM CST WED NOV 5 2014 /252 AM MST WED NOV 5 2014/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING
TO 3 PM CST /2 PM MST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 3 PM CST /2 PM MST/ THIS AFTERNOON. 

* TIMING...MID MORNING THROUGH MID AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH.

* IMPACTS...DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES. SMALL
  OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

HOPKINS
4 follow-up statements
013 
WWUS73 KBIS 051703
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1103 AM CST WED NOV 5 2014

...GUSTY NORTHWEST WINDS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA
TODAY...

.A CLIPPER SYSTEM WILL MOVE RAPIDLY ACROSS NORTH DAKOTA TODAY.
BEHIND THE SYSTEM...STRONG NORTHWEST WINDS OF 25 TO 35 MPH ARE
EXPECTED TO DEVELOP WITH GUSTS TO 45 MPH POSSIBLE.

NDZ031>035-040>046-052100-
/O.CON.KBIS.WI.Y.0030.000000T0000Z-141105T2100Z/
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
1103 AM CST WED NOV 5 2014 /1003 AM MST WED NOV 5 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS
AFTERNOON...

* TIMING...MID MORNING THROUGH MID AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH.

* IMPACTS...DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES. SMALL 
  OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
TWH
411 
WWUS73 KBIS 051902
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
102 PM CST WED NOV 5 2014

...GUSTY NORTHWEST WINDS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH
DAKOTA TODAY...

.A CLIPPER SYSTEM WILL MOVE RAPIDLY ACROSS NORTH DAKOTA TODAY.
BEHIND THE SYSTEM...STRONG NORTHWEST WINDS OF 25 TO 35 MPH WILL
CONTINUE ACROSS THE ADVISORY AREA...WITH GUSTS TO AROUND 45 MPH
THROUGH MID AFTERNOON.

NDZ031>035-040>046-052100-
/O.CON.KBIS.WI.Y.0030.000000T0000Z-141105T2100Z/
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
102 PM CST WED NOV 5 2014 /1202 PM MST WED NOV 5 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS
AFTERNOON...

* TIMING...MID MORNING THROUGH MID AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH.

* IMPACTS...DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES. SMALL 
  OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
367 
WWUS73 KBIS 052037
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
237 PM CST WED NOV 5 2014

...GUSTY NORTHWEST WINDS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH
DAKOTA TODAY...

.A CLIPPER SYSTEM HAS MOVED RAPIDLY ACROSS NORTH DAKOTA TODAY.
BEHIND THE SYSTEM...STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH
GUST TO AROUND 45 MPH WILL CONTINUE THROUGH THE AFTERNOON.

NDZ031>035-040>046-060000-
/O.EXT.KBIS.WI.Y.0030.000000T0000Z-141106T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
237 PM CST WED NOV 5 2014 /137 PM MST WED NOV 5 2014/

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* TIMING...MID MORNING THROUGH THE AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH.

* IMPACTS...DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES. SMALL 
  OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
TWH
964 
WWUS73 KBIS 052349
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
549 PM CST WED NOV 5 2014

...WINDS WILL CONTINUE TO SLOWLY DECREASE THIS EVENING...

.STRONG NORTHWEST WINDS WILL CONTINUE TO DECREASE THIS EVENING
ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...AND THE WIND
ADVISORY HAS BEEN CANCELED.

NDZ031>035-040>046-060100-
/O.CAN.KBIS.WI.Y.0030.000000T0000Z-141106T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
549 PM CST WED NOV 5 2014 /449 PM MST WED NOV 5 2014/

...WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND
ADVISORY. 

STRONG NORTHWEST WINDS WILL CONTINUE TO DECREASE THIS EVENING
ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...AND THE WIND
ADVISORY HAS BEEN CANCELED.

$$

AYD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 4, 1:57 PM MST, 12 hours 55 minutes earlier.

Area forecast discussion, Nov 4, 1:57 PM MST, 12 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
ISSUED BY NATIONAL WEATHER SERVICE GRAND FORKS ND
257 PM CST TUE NOV 4 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 300 PM CST TUE NOV 4 2014

THE MAIN CHALLENGE WILL BE SOME LIGHT ACCUMULATING SNOW LATE
TONIGHT/WED MORNING NEAR THE TURTLE MOUNTAINS. MODELS ARE IN GOOD
AGREEMENT THROUGH THE SHORT TERM...WITH SOME DIFFERENCES SHOWING
UP IN THE EXTENDED. THE ECMWF APPEARS TO STRONG WITH A SYSTEM NEXT
MONDAY...SO PREFER THE GFS OVERALL.

FOR TONIGHT...LIGHT RAIN WILL MOVE INTO NW ND THIS EVENING...THEN
SPREAD EAST OVERNIGHT. THERE IS FAIRLY STRONG FORCING IN THE MID
LAYERS...WITH PWATS A BIT OVER 0.50 INCHES NEAR AN UPPER JET.
THERMAL PROFILES SUGGEST THAT RAIN MAY MIX WITH OR CHANGE TO SNOW
LATER TONIGHT NEAR THE TURTLE MOUNTAINS...WITH SOME LIGHT
ACCUMULATIONS POSSIBLE BY WED MORNING.

ON WED...EXPECT SOME SNOW TO START THE DAY IN THE NORTHEAST...AND
THERE COULD BE A BAND OF 1-2 INCHES WITH PERHAPS UP TO 3 INCHES ON
GRASSY SURFACES. GIVEN THAT BOUNDARY LAYER TEMPS WILL BE
MARGINAL...IT WILL TAKE SOME HIGH SNOW RATES TO CAUSE MUCH
ACCUMULATION...BUT ITS POSSIBLE. GIVEN THAT THIS WOULD BE THE
FIRST ACCUMULATING SNOW OF THE SEASON...WILL ISSUE AN SPS TO
HIGHLIGHT THIS THREAT AROUND THE WED MORNING RUSH HOURS WITH SOME
SLICK ROADS POSSIBLE. NW WINDS WILL INCREASE WED MORNING IN
WESTERN ND...AND IT COULD BE BORDERLINE WIND ADVY
CRITERIA...AND EXPECT A WINDY DAY WITH GUTS TO 40 MPH AT LEAST.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 300 PM CST TUE NOV 4 2014

FOR WED NIGHT...IT SHOULD CLEAR OUT FROM WEST TO EAST OVER NIGHT
WITH LOWS DROPPING INTO THE MID 20S FOR THE MOST PART.

ON THU...SFC HIGH PRESSURE WILL MOVE INTO THE REGION THEN QUICKLY
SLIDE EAST.

FOR THU NIGHT...SOME WARM ADVECTION LIGHT RAIN MAY DEVELOP IN
CENTRAL ND...THEN MOVE EAST AND NORTH. FOR NOW WILL KEEP PRECIP A
COLD RAIN SINCE SOUNDINGS SUGGEST VERY WARM 850MB TEMPS AROUND +5C.

FOR FRIDAY...SOME WRAPAROUND RAIN SHOWERS ARE POSSIBLE AND IT MAY
BECOME VERY WINDY BEHIND A COLD FRONT BY AFTERNOON. THE GFS
IS PROGGING 50-55KT BEHIND THE FRONT...SO POTENTIAL FOR WIND
ADVISORY CRITERIA AT LEAST.

ON SAT...IT SHOULD BE DRY AND COOL WITH HIGH PRESSURE IN CONTROL.

FOR SUNDAY...EXPECT A CHANCE FOR RAIN OR SNOW WITH A STRONGER
SYSTEM NEAR OR JUST NORTH OF THE INTERNATIONAL BORDER. THIS SYSTEM
WILL USHER IN MUCH COLDER AIR BY SUNDAY NIGHT CHANGING ANY
WRAPAROUND PRECIP OVER TO SNOW.

FOR MONDAY...WE WILL MAINTAIN SOME CHANCES FOR LIGHT SNOW WITH THE
ECMWF INDICATING THE THREAT FOR A HYBRID TYPE STORM. IT WILL BE
COLD WITH TEMPS WELL BELOW NORMAL.

ON TUE...IT WILL BE DRY AND COLD WITH HIGHS ONLY IN THE 20S NW TO
30S SW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1230 PM CST TUE NOV 4 2014

MVFR CIGS CLEARED OUT OF KBIS AND KMOT AS THE TAFS WERE BEING
WRITTEN...AND CONDITIONS SHOULD REMAIN VFR FOR THE FIRST 6 TO 12
HOURS OF THE TAF PERIOD AS MID LEVEL CLOUDS MOVE IN AHEAD OF THE
NEXT LOW PRESSURE SYSTEM. CIGS WILL SLOWLY DROP THROUGH THE EVENING
HOURS AND SOME SCATTERED RAIN SHOWERS WILL BEGIN TO MOVE INTO THE
KISN AREA AND THEN SPREAD EASTWARD. BY LATE EVENING TO SHORTLY AFTER
MIDNIGHT A BAND OF STEADY RAIN WILL DEVELOP FROM NORTHWEST TO
SOUTHEAST ACROSS THE FORECAST AREA. THINK THAT ANY SN WILL STAY
NORTH AND EAST OF THE TAF SITES AT THIS TIME. BY THE END OF THE
PERIOD...WINDS WILL SHIFT TO THE NORTHWEST...AND KDIK COULD BECOME
RATHER WINDY WITH GUSTS AROUND 30 KTS. KISN AND KDIK SHOULD IMPROVE
TO VFR BY WEDNESDAY MORNING BUT THE OTHER SITES WILL REMAIN MVFR
THROUGH THE END OF THE PERIOD.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DK
LONG TERM...DK
AVIATION...JAR
Hazardous weather outlook, Nov 4, 3:19 AM MST, 23 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
419 AM CST TUE NOV 4 2014

NDZ003>005-012-013-051030-
RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-
419 AM CST TUE NOV 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT RAIN TONIGHT IS EXPECTED TO MIX WITH OR CHANGE OVER TO ALL
SNOW LATE TONIGHT AFTER MIDNIGHT. SOME AREA ROADS MAY BECOME
SLICK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SNOW...WITH A BRIEF WINTRY MIX OF FREEZING RAIN AND SLEET IS
EXPECTED WEDNESDAY. ACCUMULATIONS OF 1 TO 2 INCHES...MAINLY ALONG
THE HIGHER ELEVATIONS OF THE TURTLE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001-002-010-011-022-023-025-051030-
DIVIDE-BURKE-MOUNTRAIL-WARD-SHERIDAN-WELLS-FOSTER-
419 AM CST TUE NOV 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF RAIN OR SNOW FRIDAY. ACCUMULATIONS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ009-017>021-031>037-040>048-050-051-051030-
WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
419 AM CST TUE NOV 4 2014 /319 AM MST TUE NOV 4 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF RAIN OR SNOW FRIDAY. ACCUMULATIONS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NH/WAA

Nearby

Wind Advisories in North Dakota, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.